| Model Number |
VTICM5_12.6 (-10.00/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation with decreased visual acuity.In a separate visit the lens was repositioned.In a third visit the lens was explanted.And in a fourth visit a replacement lens was implanted of the same size and similar power but different axis and the problem was resolved.Cause reported as unknown.
Additional Manufacturer Narrative
H3-device is returned but evaluation has not been performed.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
H3-device evaluation: lens returned dry in a microcentrifuge tube with residue/debris on product.Visual inspection found haptic bent.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).